VOL. 37 · NO. 6 | 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 37 (6), (2007)
No abstract available
Articles
Nayandeep Deka Baruah, Nipen Saikia
Rocky Mountain J. Math. 37 (6), 1747-1790, (2007) DOI: 10.1216/rmjm/1199649823
KEYWORDS: Theta-functions, class-invariants, 33D90, 11F20
No abstract available
Philip R. Brown
Rocky Mountain J. Math. 37 (6), 1791-1812, (2007) DOI: 10.1216/rmjm/1199649824
KEYWORDS: 30C20
No abstract available
Seul Hee Choi, Ki-Bong Nam
Rocky Mountain J. Math. 37 (6), 1813-1830, (2007) DOI: 10.1216/rmjm/1199649825
KEYWORDS: simple, nonassociative algebra, right identity, annihilator, idempotent, derivation‎, 54B20, 54F15
No abstract available
Dariusz Cichoń, Jan Stochel
Rocky Mountain J. Math. 37 (6), 1831-1869, (2007) DOI: 10.1216/rmjm/1199649826
KEYWORDS: subnormal operator, jointly subnormal operator family, analytic operator-valued function, ‎hyponormal operator, perturbation of a unitary operator, perturbation of a subnormal partial isometry, 47B20, 46G20, 47A55, 30G30, 46T25
No abstract available
A. Dundon, D. Jensen, S. Loepp, J. Provine, J. Rodu
Rocky Mountain J. Math. 37 (6), 1871-1891, (2007) DOI: 10.1216/rmjm/1199649827
No abstract available
Hamid-Reza Fanaï
Rocky Mountain J. Math. 37 (6), 1893-1903, (2007) DOI: 10.1216/rmjm/1199649828
KEYWORDS: Einstein space, homogeneous space, 53C25, 53C30
No abstract available
H.G. Grundman, E.A. Teeple
Rocky Mountain J. Math. 37 (6), 1905-1916, (2007) DOI: 10.1216/rmjm/1199649829
KEYWORDS: 11A63
No abstract available
G. Isac, S.Z. Németh
Rocky Mountain J. Math. 37 (6), 1917-1940, (2007) DOI: 10.1216/rmjm/1199649830
KEYWORDS: Scalar derivative, interior band of $\varepsilon$-solutions, asymptotic Browder Hartman Stampacchia condition, complementarity problems, 54B20, 54F15
No abstract available
Pankaj Jain, Pawan K. Jain, Babita Gupta
Rocky Mountain J. Math. 37 (6), 1941-1951, (2007) DOI: 10.1216/rmjm/1199649831
KEYWORDS: Hardy operator, conjugate Hardy operator, ‎kernel‎, level functions, boundedness, 26D10, 46E35
No abstract available
Emrah Kilic, Dursun Taşci
Rocky Mountain J. Math. 37 (6), 1953-1969, (2007) DOI: 10.1216/rmjm/1199649832
KEYWORDS: permanent, Fibonacci number, generalized order- k Lucas sequence, 15A15, 11B39, 15A36
No abstract available
Zeqing Liu, Shin Min Kang
Rocky Mountain J. Math. 37 (6), 1971-1980, (2007) DOI: 10.1216/rmjm/1199649833
KEYWORDS: Nonlinear quadratic integral equation of Volterra type, monotone solution, Darbo's fixed point theorem, measure of noncompactness, 45G10, 47H10
No abstract available
Juan Pablo Pinasco
Rocky Mountain J. Math. 37 (6), 1981-1988, (2007) DOI: 10.1216/rmjm/1199649834
KEYWORDS: p Laplace operator, asymptotic of eigenvalues, Prüfer transformation, 35P20, 35P30
No abstract available
Ana Portilla, Yamilet Quintana, José M. Rodriguez, Eva Touris
Rocky Mountain J. Math. 37 (6), 1989-2024, (2007) DOI: 10.1216/rmjm/1199649835
KEYWORDS: Weierstrass's theorem, weight, Sobolev Spaces, weighted Sobolev spaces, 41A10, 46E35, 46G10
No abstract available
Heath Proskin
Rocky Mountain J. Math. 37 (6), 2025-2051, (2007) DOI: 10.1216/rmjm/1199649836
No abstract available
Lia Vaš
Rocky Mountain J. Math. 37 (6), 2053-2075, (2007) DOI: 10.1216/rmjm/1199649837
KEYWORDS: Finite von Neumann algebra, algebra of affiliated operators, torsion theories, 16W99, 46L99, 16S90
No abstract available
Katsuya Yokoi
Rocky Mountain J. Math. 37 (6), 2077-2088, (2007) DOI: 10.1216/rmjm/1199649838
KEYWORDS: transitive, totally transitive, topologically mixing, graph, 37E25, 37B20
No abstract available
Index
Rocky Mountain J. Math. 37 (6), 2089-2093, (2007) DOI: 10.1216/rmjm/1199649839
No abstract available
Back to Top